# SDR 2004UALA00877

- Difficulty date: September 17, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 39,988 hours, 14,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CAP IS CORRODED AT BS 365 FROM RBL 28 TO RBL 42.  TYPICAL CORROSION FOUND ON EXISTING STRAP REPAIR.  STRAP REPAIR WAS REMOVED, CORROSION CLEANED, AND STRAP REPAIR REPLACED.
